# SDR SWIA201231222

- Difficulty date: July 9, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 25,297 hours, 21,333 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Clamp
- Condition: Loose
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK FROM RIGHT TANK.  (FLT 5350)  FOUND WIGGINS CLAMP ON RIGHT ENGINE FEED LINE INBOARD OF FUEL SOV AT WING BOX CONNECTION IN WHEEL WELL LOOSE.  REPLACED PACKINGS AND WIGGINS CLAMP.  P/N: 14J02-20A, S/N OFF: N/A, P/N: MS29513-218, S/N OFF: N/A.
